# SDR CALA2017111704107

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,951 hours, 18,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Faulty
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT WILL NOT EXTINGUISH.  FOUND S10224 SENSOR AT FAULT,  REMOVED AND REPLACED IAW AMM 25-66-11. SYSTEM CHECKED OK.
